# SDR AALA202003209019

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 60,150 hours, 22,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Leaking
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: ****  MOC TSI  ****DUE TO PREVIOUS REPORTS OF DOOR 3L DOOR ASSIST BOTTLE REQUIRING SERVICING. REPLACED L3 DOOR ASSIST BOTTLE ASSY IAW AMM 52-22-14. REPLACED DOOR 3L DOOR DAMPENER AND EMERGENCY OPERATION CYLINDER IAW AMM 52-22-14. ALSO SEE AALA202003209009.
